Couldn't find what you looking for?

TRY OUR SEARCH!

I recently got back from my honeymoon (Jan. 8th, last Sunday). While on my honeymoon, I was late taking one of my pills, I usually take it at 9am but I forgot and took it when I remembered (about 3pm). This was Thursday. The next day I started spotting and it just got heavier from there. It was heavier than any period I’ve ever had and was accompanied by pretty painful camps. The breakthrough bleeding lasted about 4-5 days and was followed by more spotting.


I have not been on the pill very long—since about November. So, naturally I was concerned. I contacted my doctor a few times and he seemed to think everything was fine and assured me that breakthrough bleeding in the first few cycles is normal. But, I’m worried about the effectiveness of the pill. I continued taking it as directed and have not had any spotting or bleeding again. But, Saturday was the end of my second pack and I started taking the inactive pills and should have my “withdraw” period but have had nothing. During my first cycle, it was very light. I’m wondering if since I bled so heavily up to about a week ago, if it is normal to not have a withdraw period. I’m not too worried that I’m pregnant, since I’m not presenting any other symptoms, but I am slightly concerned. Is this normal? Did I throw my cycle off? 

Oh, one thing my husband thinks may have effected the breakthrough bleeding is the fact that we went scuba diving the same day I took the pill late. He thinks that the drop in hormones along with the pressure of the water could have triggered the breakthrough bleeding. Any thoughts on this?

I'd appreciate any advise anyone has. Thanks! 

Loading...

they really shouldnt but then they might.

Reply

Loading...